# SDR C1HA200082001

- Difficulty date: May 16, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EMERGENCY EXIT LIGHT INOP.
